Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Relative Hauptvermutung for neighborhoods of 1-flat submanifolds with codimension two


Author: Mitsuyoshi Kato
Journal: Bull. Amer. Math. Soc. 75 (1969), 1006-1010
DOI: https://doi.org/10.1090/S0002-9904-1969-12338-4
MathSciNet review: 0268897
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. W. Browder, Diffeomorphisms of 1-connected manifolds, Trans, Amer. Math. Soc. 128 (1967), 155-163. MR 212816
  • 2. M. Kato, A concordance classification of PL homeomorphisms of S, Topology (to appear). MR 256401
  • 3. M. Kato, Regular neighborhoods are not topologically invariant, Bull. Amer. Math. Soc. 74 (1968), 988-991. MR 229230
  • 4. M. Kato, Geometrical operations of Whitehead groups (to appear). MR 251738
  • 5. R. Kirby and L. C. Siebenmann, On the triangulations of manifolds and the Hauptvermutung, Bull. Amer. Math. Soc. 75 (1969), 742-749. MR 242166
  • 6. R. Kirby and L. C. Siebenmann, A straightening theorem and a Hauptvermutung for pairs, Notices Amer. Math. Soc. 16 (1969), 582.
  • 7. H. Noguchi, One flat 3-manifolds in 5-space, Osaka J. Math. 1 (1964), 117-125. MR 172295
  • 8. H. Noguchi, One flat submanifolds with codimension two, Illinois J. Math. 13 (1969), 220-223. MR 235568
  • 9. R. K. Lashof and J. L. Shaneson, Classification of knots in codimension two, Bull. Amer. Math. Soc. 75 (1969), 171-175. MR 242175
  • 10. L. C. Siebenmann, On the homotopy type of compact topological manifolds, Bull. Amer. Math. Soc. 74 (1968), 738-742. MR 227983
  • 11. L. C. Siebenmann and J. Sondow, Some homeomorphic sphere pairs that are combinatorially distinct, Comment. Math. Helv. 41 (1966-67), 261-272. MR 214082
  • 12. J. Stallings, On infinite processes leading to differentiability in the complement of a point. Differential and combinatorial topology, Princeton Univ. Press, Princeton, N. J., 1965, pp. 245-254. MR 180983
  • 13. R. Takase, Note on orientable surfaces in 4-space, Proc. Japan Acad. 39 (1963), 424. MR 159340
  • 14. C. T. C. Wall, Surgery on compact manifolds, Mimeographed notes.
  • 15. F. Waldhausen, On irreducible 3-manifolds which are sufficiently large, Ann. of Math. (2) 87 (1968), 56-88. MR 224099


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1969-12338-4

American Mathematical Society